# SDR FY4Y201202172

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 67,847 hours, 39,952 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 651687640
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 67,847 hours, 39,952 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED 6C CHECK,   FOUND RT HORIZONTAL STABILIZER REAR SPAR LOWER CHORD CORRODED AT ELEV STA 173 PER SRM 55-10-01 FIG 1 SHEET 3 ITEM 4, PENETRATED DEPTH OUT OF LIMITS.  OPEN
